MathSciNet Relay Station
MathSciNet bibliographic data
MR1453980 34D15 (34E15 35H05)
Liu, W. Q.; Sreeram, V. A new characterization on stability bounds for singularly perturbed systems. Linear Algebra Appl. 263 (1997), 377–388.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement